# SDR UALA2010022300677

- Difficulty date: February 22, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 48,208 hours, 13,385 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2073771001
- Condition: Unsecure
- Location: Aft Lav Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP COMING UP BY AFT LAV.  REPLACED LAST 4 FT OF EMERGENCY LIGHT COVER AND LAST LIGHT SEGMENT.  OP CHECKS GOOD.
